# SDR WX0A2022113031667

- Difficulty date: November 30, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 34,062 hours, 24,645 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TC 33-51-00-710-003-A EPSU BATTERY 12WL FAULTED.   REMOVED AND REPLACED THE EPSU BATTERY 12WL IAW AMM 33-51-38-400-002-A.
